# SDR SIMA2020031312001

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 38,022 hours, 33,474 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT ENG #1 ON, APU BLEED RUNNING PACKS. STRONG OIL SMELL OR FLIGHT DECK "DIRTY SOCK SMELL".-C/A-COMPLIED WITH EMB 140 ETN-EM-72-034 NO FAULTS/ SMELL FOUND. AIRCRAFT OK FOR SERVICE.
